MathSciNet Relay Station
MathSciNet bibliographic data
MR2680975 (2011i:34089) 34D20 (34A30 65L07)
Demidenko, G. V.; Matveeva, I. I. On numerical study of asymptotic stability of solutions to linear periodic differential equations with a parameter. J. Comput. Math. Optim. 5 (2009), no. 3, 163–173.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement